OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4167

Title: Mathematical study of a parabolic system describing the evolution of the solar magnetic field
Authors: Gianni, Roberto
Mannucci, Paola
Keywords: parabolic systems
periodic solutions
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Roberto Gianni, Paola Mannucci, "Mathematical study of a parabolic system describing the evolution of the solar magnetic field", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 65-83.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
Abstract: We study a system of two strongly coupled parabolic equations describing a solar dynamo wave. We investigate the existence and uniqueness of a classical solution and the existence of a periodic in time solution. In the Appendix, an existence result of periodic solutions for an auxiliary quasilinear parabolic equation is provided, together with a C0 estimate of such solution.
URI: http://hdl.handle.net/10077/4167
ISSN: 0049-4704
MS Classification: 35K50
35B10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
GianniMannucciRendMat36.pdf162.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.